Side Effects Of Mixing Anti-tuberculosis Drugs With Phosphorus?
My baby was 11 months and was diagnosed with glandular TB, then had to take OAT for 9 months. But my baby is traumatized by oral because I take medicine every day. Not infrequently the drug vomited and did not want to eat or open the mouth. I was afraid that the medicine would be missed again, then on the advice of a pediatrician it could be mixed into the milk powder. My question is, will the drug be discharged later? Thank you
Thank you for the question.
Tuberculosis (TB) can affect anyone, baby is no exception. Frequently, babies will contract TB, in addition to their weak body endurance, as well as close contact with other TB sufferers. If it occurs in the gland, TB will usually cause lumps as big as marbles that are painful and prone to swelling when inflamed. Not only that, babies often become difficult to eat, excessive sweating, more fussy, mild fever, and weight gain is also difficult to rise.
Glandular TB needs to be treated thoroughly, so that clinical symptoms improve, and the child does not experience dangerous complications in the future. The main pillar of the healing of TB gland sufferers certainly lies in the regularity of treatment. With regard to the condition of your baby, if it is urgent, no problem giving OAT (anti-TB drugs) together with milk formula. Indeed, there is a potential for drug metabolism to be disrupted by consumption along with formula milk. However, compared to the risk of treatment failure due to irregular treatment, this risk is certainly much smaller. Doctors who treat your baby directly are certainly more aware of this.
In order for your baby to heal faster, besides giving him OAT according to the doctor's advice, you also need to:
Give the baby enough milk according to his needs Give him a variety of high nutritional value, rich in calories and protein Keep the environment around the baby always clean, well ventilated, and sufficient lighting Do not bring the baby close to other people suffering from TB or other infectious infections TB and your baby's growth and development to the doctor or pediatrician regularly every month. Hope it helps huh ..